MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000135693

Медицинская библиотека · Case reports in gastroenterology · 2008

Hemorrhagic cholecystitis in an elderly patient taking aspirin and cilostazol.

Morris David S, Porterfield John R, Sawyer Mark D

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Hemorrhage is a rare complication of acute cholecystitis. Patients who develop this complication often are receiving anticoagulation therapy or have a pathologic coagulopathy. We present a case of an elderly patient who developed hemorrhagic cholecystitis while taking aspirin and cilostazol, a phosphodiesterase inhibitor. The patient underwent an emergent abdominal exploration. A large, blood-filled gallbladder was found along with a large hematoma between the liver and gallbladder. We also briefly review the literature regarding hemorrhagic cholecystitis, hemorrhage into the biliary tree, and hemorrhage as a complication of aspirin and phosphodiesterase inhibitor therapy.

Для цитирования: Morris David S, Porterfield John R, Sawyer Mark D. Hemorrhagic cholecystitis in an elderly patient taking aspirin and cilostazol.. Case reports in gastroenterology. 2008. DOI: 10.1159/000135693.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.